Aa
A
A
A
Close
Fertility and Trying to Conceive Community
23.3k Members
Avatar universal

provera

Hi. I had my last depo shot in august and I just finnished my first 10days of provera on oct. 4 and I still havent had a period yet. I know sometimes it can take up to 14 days after but Im well over my 14 days. So my question is why havent I had a period yet? And could it be that the shot is still in my system or is the provera meant to over-power it? Please Help?!
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi there,
Once you are off depovera it may take some time for your periods to return to normal. Depo-Provera is a hormone shot which is a contraceptive to prevent pregnancy, and a woman needs six to eight months to let the hormone clear before she will be able to menstruate and be able to conceive. It may take some time to conceive but depo does not inhibit fertility. Return of menstruation implies normal ovulation. But rarely the cycles can be anovulatory. If you do not have your periods you may need evaluation for hormonal imbalances, ovulation disorders, thyroid disorders etc.Do keep us updated.
Take care and regards!
Have an Answer?
Top Trying to Conceive Answerers
5875562 tn?1410902486
miami, FL
4769306 tn?1568493809
NC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
A list of national and international resources and hotlines to help connect you to needed health and medical services.